# SDR 20010320SG002

- Difficulty date: January 14, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Condition: Failed
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, WHEN FLAPS 30 WAS SELECTED FLAPS WOULD NOT EXTEND BEYOND 25, LEADING EDGE LIGHT CAME ON.  NORMAL FLAPS 25 LANDING ACCOMPLISHED.  ADJUSTED SLAT 5 LOSS SENSING SENSOR AND REPLACED FSEU.  (M)
